# SDR SWAA2025020382156

- Difficulty date: December 31, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB 11 INCHES FROM REAR SPAR INB SIDE RIB LENGTH APPROX= 0.650 INCHES 2024-773859<[01] TOOL USED ON STEP 6 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25;[02] REPAIRED LH HORIZONTAL STAB LOWER SKIN BTW SSTA 175.50 & SSTA 193.90 IAW EA 25-155-00080 AND EA 25-155-00080-WIP1 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED LH HORIZONTAL STAB LOWER SKIN BTW SSTA 175.50 & SSTA 193.90 IAW EA 25-155-00080 AND EA 25-155-00080-WIP1 SEE INDIVIDUAL SIGN OFF BELOW.  RII CERTIFIED.
